# SDR ASAA2013112496520

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,972 hours, 6,848 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38809381
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED APU OIL QUANTITY, FOUND LUBE FILTER RED INDICATOR EXTENDED.  ACFT GROUNDED.  R & R APU LUBE FILTER ELEMENT IAW AMM 49-91-12.  LEAK CHECK  GOOD, NO OTHER DEFECTS NOTED.
